# SDR C1HA200288004

- Difficulty date: March 22, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE INNER STRAP IS CRACKED AT APPROX W.S. 226.    REPAIRED INNER STRAP RIGHT WING AT WS 226.
